Alert archive / Minnesota / Red Flag Warnings in 2015
Red Flag Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this red flag warning at Apr 15, 2015, 4:36 AM CDT for 10 counties in Minnesota; 5 counties in Wisconsin. It took effect at Apr 15, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 4:36 AM CDT (09:36 UTC)
- In effect from
- Apr 15, 2015, 12:00 PM CDT
- Expired
- Apr 15, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 22 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3179 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WWUS83 KDLH 150936 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 436 AM CDT WED APR 15 2015 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .THE COMBINATION OF GUSTY SOUTH WINDS AND RELATIVE HUMIDITY VALUES IN THE TEENS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS TODAY. MNZ010>012-018-019-025-026-033>038-151745- /O.UPG.KDLH.FW.A.0003.150415T1700Z-150416T0100Z/ /O.NEW.KDLH.FW.W.0003.150415T1700Z-150416T0100Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 436 AM CDT WED APR 15 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...65 TO 70. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-002-006-007-151745- /O.UPG.KDLH.FW.A.0003.150415T1700Z-150416T0100Z/ /O.NEW.KDLH.FW.W.0003.150415T1700Z-150416T0100Z/ DOUGLAS-BAYFIELD-BURNETT-WASHBURN- 436 AM CDT WED APR 15 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...002... 006 AND 007. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...65 TO 70. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.WI.GOV PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ008-151745- /O.NEW.KDLH.FW.W.0003.150415T1700Z-150416T0100Z/ SAWYER- 436 AM CDT WED APR 15 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONE 008. * WINDS...SOUTH 10 TO 15 MPH WITH GUSTS TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...65 TO 70. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.WI.GOV PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ GRANING
3 follow-up statements
030 WWUS83 KDLH 151723 AAA RFWDLH URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1223 PM CDT WED APR 15 2015 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .THE COMBINATION OF GUSTY SOUTH WINDS AND RELATIVE HUMIDITY VALUES IN THE TEENS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS TODAY. MNZ010>012-018-019-025-026-033>038-160100- /O.CON.KDLH.FW.W.0003.000000T0000Z-150416T0100Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 1223 PM CDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE UPPER 60S AND LOWER 70S. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-002-006>008-160100- /O.CON.KDLH.FW.W.0003.000000T0000Z-150416T0100Z/ DOUGLAS-BAYFIELD-BURNETT-WASHBURN-SAWYER- 1223 PM CDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...002... 006...007 AND 008. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 60S. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.WI.GOV PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
377 WWUS83 KDLH 152014 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 314 PM CDT WED APR 15 2015 ...CRITICAL FIRE WEATHER CONDITIONS CONTINUE INTO THE EVENING... .THE COMBINATION OF GUSTY SOUTH WINDS AND RELATIVE HUMIDITY VALUES IN THE TEENS...WILL ALLOW CRITICAL FIRE WEATHER CONDITIONS TO PERSIST INTO THE EVENING. MNZ010>012-018-019-025-026-033>038-160100- /O.CON.KDLH.FW.W.0003.000000T0000Z-150416T0100Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE- 314 PM CDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...IN THE MID 60S TO LOWER 70S. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE MINNESOTA DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.STATE.MN.US/FORESTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-002-006>008-160100- /O.CON.KDLH.FW.W.0003.000000T0000Z-150416T0100Z/ DOUGLAS-BAYFIELD-BURNETT-WASHBURN-SAWYER- 314 PM CDT WED APR 15 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA... * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...002... 006...007 AND 008. * WINDS...SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...FOR INFORMATION ON BURN RESTRICTIONS...VISIT THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES AT WWW.DNR.WI.GOV PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THIS AFTERNOON. THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
547 WWUS83 KDLH 160105 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 805 PM CDT WED APR 15 2015 MNZ010>012-018-019-025-026-033>038-WIZ001-002-006>008-160215- /O.EXP.KDLH.FW.W.0003.000000T0000Z-150416T0100Z/ KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-BURNETT-WASHBURN- SAWYER- 805 PM CDT WED APR 15 2015 ...RED FLAG WARNING HAS EXPIRED FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN... CONDITIONS WILL GRADUALLY IMPROVE AS THE NIGHT WEARS ON AND HUMIDITY VALUES RISE. AS A RESULT...THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ DAP
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:52 AM CDT, 44 minutes earlier.
Area forecast discussion, Apr 15, 3:52 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
352 AM CDT WED APR 15 2015
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 347 AM CDT WED APR 15 2015
SHORT TERM FOCUS ON LOW RH AND GUSTY SOUTH WINDS TODAY...PROMOTING
CRITICAL FIRE WEATHER CONDITIONS. HAVE UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR ALL OF NE MINNESOTA...AND A PORTION
OF NW WISCONSIN. PLEASE REFER TO LATEST FIRE WEATHER FORECAST FOR
MORE DETAILS.
THE WESTERN LAKE SUPERIOR REGION WILL BE SITUATED IN A WARM
SOUTHERLY FLOW AHEAD OF A SHORT WAVE/SFC REFLECTION
LOW...CURRENTLY PUSHING INTO THE WESTERN DAKOTAS. LATEST NAM BUFR
SOUNDINGS DEPICT STEEP LAPSE RATES WITH MIXING HTS AROUND 6000 FT
THIS AFTERNOON AS SFC TEMPERATURES WARM INTO THE MIDDLE 60S TO
AROUND 70F. THE VERY DRY AIR ALOFT...WITH DEW PTS IN THE
TEENS...WILL BE CAPABLE OF MIXING TO THE SFC THIS
AFTERNOON...RESULTING IN MINIMUM RH VALUES IN THE 15 TO 20
PERCENT RANGE. IN ADDITION...SOUTHERLY GUSTS OF 20 TO 25 KT WILL
BE COMMON THROUGH THE AFTERNOON PERIOD.
NEAR LAKE SUPERIOR...EAST/NORTHEAST WINDS OF 5 TO 10 MPH WILL
PREVAIL FOR LOCATIONS ADJACENT TO THE WESTERN TIP AND ALONG THE
NORTH SHORE OF LAKE SUPERIOR TODAY. THE LAKE BREEZE WILL KEEP
CONDITIONS COOLER ALONG THE LAKE WITH TEMPERATURES RANGING FROM
THE UPPER 40S TO LOW 50S.
THE SHORT WAVE SLIDES EAST ACROSS SOUTHERN MANITOBA THIS
EVENING...TRACKING INTO FAR NORTHERN MINN THURSDAY. HAVE KEPT SCHC
POPS THURS ALONG THE BORDERLAND/IRON RANGE FOR A STRAY SHOWER.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 347 AM CDT WED APR 15 2015
THERE WILL BE A LOW PRESSURE SYSTEM IN CENTRAL QUEBEC THURSDAY
EVENING...AND ITS ASSOCIATED COLD FRONT WILL MOVE THROUGH THE
NORTHLAND THURSDAY EVENING INTO EARLY FRIDAY. THE GFS/GEM/ECMWF/NAM
ARE NOT INDICATING ANY SIGNIFICANT CHANCE OF PCPN WITH THIS FRONTAL
PASSAGE.
A SHORTWAVE WILL CUT ACROSS SOUTH CENTRAL CANADA THURSDAY NIGHT AND
FRIDAY...AND MERGE WITH A WEAK LOW OVER ONTARIO FRIDAY AFTERNOON AND
EVENING. THE WEAK COLD FRONT ASSOCIATED WITH THIS LOW WILL MOVE FROM
NORTH TO SOUTH THROUGH THE NORTHLAND LATE FRIDAY AND EARLY SATURDAY.
MOST OF THE MODELS KEEP PCPN ASSOCIATED WITH THE SHORTWAVE AND LOW
NORTH AND NE OF THE FORECAST AREA FOR FRIDAY AFTERNOON AND
EVENING...BUT GAVE LOW CHANCES OF RAIN OVER THE NORTHERN FORECAST
AREA SIMILAR TO THE NAM12/GEM. FRIDAY LOOKS WARM AND WINDY. GUSTY W
TO WNW WINDS WILL DEVELOP BY THE EARLY AFTERNOON. INCREASED THE
WINDS OVER THE PREVIOUS FORECAST WITH A HEAVY USE OF THE SREF/NAM
MODELS. SUSTAINED WINDS OF 10 TO 20 MPH AND GUSTS UP TO 25 MPH ARE
NOW IN THE FORECAST. THE COMBINATION OF THE GUSTY WINDS AND DRY
RELATIVE HUMIDITY IN THE FORECAST SHOWS SOME AREAS OF NE MINNESOTA
APPROACHING CRITICAL FIRE WEATHER CONDITIONS IN THE AFTERNOON.
HIGH PRESSURE WILL MOVE INTO THE NORTHLAND FRIDAY NIGHT IN THE WAKE
OF THE PASSING COLD FRONT. THIS SHOULD PROVIDE A CLEAR AND COOL
NIGHT.
A LOW PRESSURE SYSTEM WILL MOVE ALBERTA TO NW ONTARIO FRIDAY NIGHT
THROUGH SUNDAY NIGHT. IT WILL GRADUALLY DEEPEN ALONG DURING THAT
PROCESS. THE GFS/GEM/ECMWF ARE SHOWING SOUTHERLY FLOW DEVELOPING
OVER THE NORTHERN PLAINS AND NORTHLAND EARLY IN THE WEEKEND AND
GRADUALLY DRAWING MOIST AIR INTO THE REGION. WHILE HIGH PRESSURE
OVER WESTERN LAKE SUPERIOR ON SATURDAY SHOULD HELP GIVE THE
NORTHLAND A WARM AND SUNNY SATURDAY...THERE WILL LIKELY BE
INCREASING CLOUD COVER SATURDAY NIGHT AND SUNDAY AS THE LOW PRESSURE
SYSTEM AND ITS TROUGH BOUNDARY APPROACHES THE NORTHLAND. THE
GFS/GEM/ECMWF ARE INDICATING THE NORTHLAND HAS A GOOD CHANCE OF RAIN
FOR THE SECOND HALF OF THE WEEKEND AS THE LOW MOVES THROUGH THE
REGION. THE GFS SHOWS PRECIPITABLE WATER VALUES INCREASING TO NEARLY
1 INCH OVER THE NORTHLAND. THE GFS IS ABOUT 6 TO 12 HOURS FASTER AT
MOVING THE ASSOCIATED TROUGH BOUNDARY AND PCPN THROUGH THE FORECAST
AREA SATURDAY NIGHT AND SUNDAY. INCREASED THE PCPN CHANCES OVER THE
PREVIOUS FORECAST...AND WE WILL LIKELY NEED TO INCREASE MUCH HIGHER
ONCE THE MODELS COME INTO BETTER AGREEMENT ON THE TIMING OF THIS
RAIN.
THE LOW SHOULD BE IN NW ONTARIO BY EARLY MONDAY. THE GFS/ECMWF ARE
SHOWING ANOTHER LOW IN THE MIDWEST LIFTING AND MERGING WITH THE
ONTARIO LOW SOMEWHERE OVER THE NORTHERN GREAT LAKES REGION BY LATE
MONDAY. THIS COULD CREATE AN EVEN LARGER AND DEEPER LOW OVER THE
GREAT LAKES REGION AND WHICH COULD WOBBLE AROUND LAKE SUPERIOR AND
ONTARIO THROUGH THE MIDDLE OF THIS WEEK. IF THIS SCENARIO
HAPPENS...AS THE GFS AND ECMWF SUGGEST...THEN THE NORTHLAND COULD
SEE A COUPLE DAYS OF COOL NW FLOW...BKN/OVC CLOUD COVER...AND LOW
CHANCES OF RAIN AND LIGHT SNOW SHOWERS MONDAY THROUGH WEDNESDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1257 AM CDT WED APR 15 2015
VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGHOUT THE PERIOD.
LAST SEVERAL RAP RUNS SHOW A STRONG LOW LEVEL JET DEVELOPING EARLY
THIS MORNING IN MINNESOTA...SO ADDED LOW LEVEL WIND SHEAR TO ALL
NE MINNESOTA TERMINALS BETWEEN 06Z AND 14Z.
HIGH PRESSURE WILL BUILD INTO WESTERN QUEBEC TODAY...WHILE A LOW MOVES
INTO NE MANITOBA. THIS SETUP WILL RESULT IN A TIGHT PRESSURE
GRADIENT ACROSS ALL TAF SITES BY 16Z TO 17Z. THIS IN COMBINATION
WITH DAY TIME HEATING WILL ALLOW FOR GUSTY SOUTHERLY SFC WINDS.
WINDS WILL DIMINISH AFTER SUNSET.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 64 41 59 40 / 0 10 10 0
INL 70 45 59 34 / 0 20 20 0
BRD 69 44 66 39 / 0 20 10 0
HYR 67 40 65 41 / 0 10 10 0
ASX 69 40 66 40 / 0 10 10 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
MNZ010>012-018-019-025-026-033>038.
WI...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
WIZ001-002-006>008.
LS...NONE.
&&
SHORT TERM...GRANING
LONG TERM...GROCHOCINSKI
AVIATION...GROCHOCINSKI/WLHazardous weather outlook, Apr 15, 4:26 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 426 AM CDT WED APR 15 2015 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-160930- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 426 AM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT MUCH OF THE NORTHLAND WILL SEE CRITICAL FIRE WEATHER CONDITIONS TODAY. PLEASE REFER TO THE LATEST FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY...MAINLY ACROSS NORTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-160930- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 426 AM CDT WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GRANING MORE INFORMATION AT: HTTP://WWW.WEATHER.GOV/DULUTH YOU CAN ALSO FOLLOW US ON SOCIAL MEDIA
Nearby
Red Flag Warnings in Minnesota, 2015Red Flag Warnings in Wisconsin, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.